# SDR SWAA2014012724565

- Difficulty date: January 24, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 36,394 hours, 21,294 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 411A2780
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY DOOR HANDLE COVER LOOSE.  SECURED HANDLE COVER IAW MM.
